# SDR DALA2018052103460

- Difficulty date: May 20, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 47,316 hours, 32,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Contaminated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHTS WOULD NOT TURN OFF.  MAINTENANCE FOUND THE POWER SUPPLY ABOVE THE AFT F/A SEAT TO BE SATURATED WITH WATER.  MAINTENANCE REPLACED POWER SUPPLY AND BATTERY IAW AMM 33-51. OPS CHECKED NORMAL.
